# SDR W6JA20181230019

- Difficulty date: February 21, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N977CB
- Make and model: Gulstm GIV
- Aircraft serial: 1217
- Aircraft time: 8,245 hours, 4,495 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13139431
- Part serial: 76457
- Condition: Failed
- Location: Cabin Pressure
- Part time: 1,260 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AUTOMATIC PRESSURE CONTROL FAILED IN FLIGHT, CAUSING AN OVER-PRESSURIZATION OF CABIN. FLT CREW RETURNED TO DEPARTURE.   TROUBLESHOT SYSTEM TO A FAILED CABIN PRESSURIZATION CONTROLLER. INSTALLED A REPAIRED UNIT.   PERFORMED IN ACCORDANCE WITH GIV AMM 21-02-02.
